Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 39, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2017, 12:42 PM EDT for 6 counties in Ohio. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2017, 12:42 PM EDT (16:42 UTC)
- Expired
- May 1, 2017, 1:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Harrison County, OH, Jefferson County, OH, Tuscarawas County, OH
The radar
The Pittsburgh radar (KPBZ), 88 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 1:05 PM EDT | TSTM WND DMG | Uhrichsville, OH | POWER LINES AND TREES DOWN IN UHRICHVILLE |
| May 1, 1:08 PM EDT | TSTM WND DMG | 3 Ene Dennison, OH | TREES DOWN AT LONE PINE RD AND OH-250 |
| May 1, 1:13 PM EDT | TSTM WND DMG | 4 W Dellroy, OH | SEVERAL TREES DOWN |
| May 1, 1:15 PM EDT | TSTM WND DMG | 1 Ne Leesville, OH | SEVERAL TREES DOWN |
| May 1, 1:17 PM EDT | TSTM WND DMG | 2 Nne Leesville, OH | NUMEROUS TREES REPORTED DOWN AROUND LEESVILLE LAKE |
| May 1, 1:20 PM EDT | TSTM WND DMG | Dover, OH | MANY TREES DOWN ON BOULEVARD ST. RT. 800 IN DOVER. |
| May 1, 1:55 PM EDT | TSTM WND DMG | New Garden, OH | MULTIPLE LARGE TREES DOWN IN NEW GARDEN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 12:32 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 4.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846
WUUS51 KPBZ 011642
SVRPBZ
OHC019-029-031-067-081-157-011745-
/O.NEW.KPBZ.SV.W.0039.170501T1642Z-170501T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
1242 PM EDT MON MAY 1 2017
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Northwestern Harrison County in east central Ohio...
Northwestern Jefferson County in east central Ohio...
Western Columbiana County in east central Ohio...
Eastern Coshocton County in east central Ohio...
Carroll County in east central Ohio...
Tuscarawas County in east central Ohio...
* Until 145 PM EDT.
* At 1242 PM EDT, severe thunderstorms were located along a line
extending from near Wilmot to near Newcomerstown, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
New Philadelphia... Dover...
Uhrichsville... Carrollton...
Minerva... Dennison...
Strasburg... Sugarcreek...
Augusta... Salineville...
Gnadenhutten... Malvern...
This includes Interstate 77 in Ohio between mile markers 68 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud-to-ground lightning is occurring with these storms.
Move indoors immediately.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for east central
Ohio.
LAT...LON 4046 8167 4063 8167 4065 8147 4067 8146
4066 8144 4065 8144 4065 8124 4072 8124
4073 8109 4090 8108 4090 8098 4065 8085
4060 8084 4060 8086 4056 8086 4056 8092
4041 8094 4031 8166 4044 8168
TIME...MOT...LOC 1642Z 238DEG 39KT 4064 8166 4030 8159
HAIL...<.75IN
WIND...60MPH
$$
TAX4 follow-up statements
868
WWUS51 KPBZ 011708
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
108 PM EDT MON MAY 1 2017
OHC031-011718-
/O.CAN.KPBZ.SV.W.0039.000000T0000Z-170501T1745Z/
Coshocton OH-
108 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COSHOCTON COUNTY IS
CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 4065 8147 4067 8146 4066 8144 4065 8144
4065 8124 4072 8124 4073 8109 4090 8108
4090 8098 4065 8085 4060 8084 4060 8086
4056 8086 4056 8092 4041 8094 4033 8152
4064 8154
TIME...MOT...LOC 1708Z 238DEG 39KT 4078 8136 4044 8129
$$
OHC019-029-067-081-157-011745-
/O.CON.KPBZ.SV.W.0039.000000T0000Z-170501T1745Z/
Harrison OH-Jefferson OH-Columbiana OH-Carroll OH-Tuscarawas OH-
108 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTHWESTERN HARRISON...NORTHWESTERN JEFFERSON...WESTERN
COLUMBIANA...CARROLL AND NORTHEASTERN TUSCARAWAS COUNTIES...
At 108 PM EDT, severe thunderstorms were located along a line
extending from near Canton to near Dennison, moving northeast at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
New Philadelphia... Dover...
Uhrichsville... Carrollton...
Minerva... Dennison...
Strasburg... Augusta...
Salineville... Gnadenhutten...
Malvern... Tuscarawas...
This includes Interstate 77 in Ohio between mile markers 76 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Continuous cloud-to-ground lightning is occurring with these storms.
Move indoors immediately.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for east central
Ohio.
LAT...LON 4065 8147 4067 8146 4066 8144 4065 8144
4065 8124 4072 8124 4073 8109 4090 8108
4090 8098 4065 8085 4060 8084 4060 8086
4056 8086 4056 8092 4041 8094 4033 8152
4064 8154
TIME...MOT...LOC 1708Z 238DEG 39KT 4078 8136 4044 8129
HAIL...<.75IN
WIND...60MPH
$$
TAX223
WWUS51 KPBZ 011722
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
122 PM EDT MON MAY 1 2017
OHC019-029-067-081-157-011745-
/O.CON.KPBZ.SV.W.0039.000000T0000Z-170501T1745Z/
Harrison OH-Jefferson OH-Columbiana OH-Carroll OH-Tuscarawas OH-
122 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTH CENTRAL HARRISON...NORTHWESTERN JEFFERSON...WESTERN
COLUMBIANA...CARROLL AND NORTHEASTERN TUSCARAWAS COUNTIES...
At 121 PM EDT, severe thunderstorms were located along a line
extending from near Louisville to near Carrollton, moving northeast
at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be expected.
Locations impacted include...
Carrollton... Minerva...
Augusta... Salineville...
Malvern... Scio...
Hanoverton... Bowerston...
Dellroy... Sherrodsville...
Leesville... Summitville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
These storms are producing widespread wind damage. Seek shelter
inside a sturdy structure and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Continuous cloud-to-ground lightning is occurring with these storms.
Move indoors immediately.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for east central
Ohio.
LAT...LON 4090 8108 4090 8098 4065 8085 4060 8084
4060 8086 4056 8086 4056 8092 4041 8094
4037 8123 4051 8126 4065 8130 4065 8124
4072 8124 4073 8109
TIME...MOT...LOC 1721Z 238DEG 39KT 4085 8121 4051 8114
HAIL...<.75IN
WIND...70MPH
$$
24188
WWUS51 KPBZ 011731
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
131 PM EDT MON MAY 1 2017
OHC157-011741-
/O.CAN.KPBZ.SV.W.0039.000000T0000Z-170501T1745Z/
Tuscarawas OH-
131 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TUSCARAWAS COUNTY
IS CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EDT for east central
Ohio.
LAT...LON 4090 8108 4090 8098 4065 8085 4060 8084
4060 8086 4056 8086 4056 8092 4041 8094
4040 8106 4051 8111 4059 8115 4073 8116
4073 8109
TIME...MOT...LOC 1731Z 238DEG 39KT 4090 8111 4056 8104
$$
OHC019-029-067-081-011745-
/O.CON.KPBZ.SV.W.0039.000000T0000Z-170501T1745Z/
Harrison OH-Jefferson OH-Columbiana OH-Carroll OH-
131 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTH CENTRAL HARRISON...NORTHWESTERN JEFFERSON...WESTERN
COLUMBIANA AND CARROLL COUNTIES...
At 131 PM EDT, severe thunderstorms were located along a line
extending from Alliance to near Carrollton, moving northeast at 45
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be expected.
Locations impacted include...
Carrollton... Minerva...
Augusta... Salineville...
Hanoverton... Summitville...
Mechanicstown... North Georgetown...
Kilgore... Homeworth...
East Rochester... Harlem Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
These storms are producing widespread wind damage. Seek shelter
inside a sturdy structure and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for east central
Ohio.
LAT...LON 4090 8108 4090 8098 4065 8085 4060 8084
4060 8086 4056 8086 4056 8092 4041 8094
4040 8106 4051 8111 4059 8115 4073 8116
4073 8109
TIME...MOT...LOC 1731Z 238DEG 39KT 4090 8111 4056 8104
HAIL...<.75IN
WIND...70MPH
$$
24580
WWUS51 KPBZ 011744 RRA
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
144 PM EDT MON MAY 1 2017
OHC019-029-067-081-011754-
/O.EXP.KPBZ.SV.W.0039.000000T0000Z-170501T1745Z/
Harrison OH-Jefferson OH-Columbiana OH-Carroll OH-
144 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARRISON...
NORTHWESTERN JEFFERSON...WESTERN COLUMBIANA AND CARROLL COUNTIES WILL
EXPIRE AT 145 PM EDT...
The storms that prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A tornado watch remains in effect until 700 PM EDT for east central
Ohio.
LAT...LON 4090 8108 4090 8098 4065 8085 4060 8084
4060 8086 4056 8086 4056 8092 4041 8094
4040 8106 4051 8111 4059 8115 4073 8116
4073 8109
TIME...MOT...LOC 1744Z 238DEG 39KT 4096 8097 4062 8091
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:00 PM EDT, 42 minutes earlier.
Area forecast discussion, May 1, 12:00 PM EDT, 42 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 1200 PM EDT Mon May 1 2017 .SYNOPSIS... A cold front will bring widespread showers and thunderstorms today, followed by much cooler temperatures through late week. && .NEAR TERM /THROUGH TONIGHT/... No major changes to thinking for the midday update. Made some further tweaks to various grids, but still expecting a convective line to develop and move across during the afternoon. Some cloud breakup noted in southeast Ohio as well as southeast of Pittsburgh, which will augment instability and support the severe threat. Still think damaging wind gusts are the primary threat with the developing linear convective mode, but cannot rule out a tornado or two, with the best chance for that across the east and southeast counties where shear is maximized in a few hours. The severe risk should end by 22Z or so as the occluded boundary moves east. Temperatures will cool fairly quickly behind the boundary. An upper trough will pivot eastward overnight with shower chances lingering. Overnight lows will be fairly close to seasonal averages. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... Cool temperatures will continue as the closed low departs, but upper troughing remains in place until Wednesday night. Another wave deepening over the central plains will be the next weather-makes for Thursday as the low pressure system moves across the lower Ohio Valley. The models are handling this system well, so confidence was high enough to add categorical PoPs to the forecast. Forecast precipitation should be the limiting factor for temps on Thursday thus, temperatures are forecast to run about 10 degrees below averages through the period. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... Upper troughing will persist across the eastern CONUS through the long term. Expect below average temperatures and shower chances to continue. && .AVIATION /16Z MONDAY THROUGH FRIDAY/... Have added low level wind shear to all TAFs with 12Z issuance as upper air balloon launch showed 40 kt of wind at 2 kft with a lack of surface gusts. Once surface wind gusts begin, allowed LLWS mention to drop out of the TAFs. Expect widespread 25-30 kt gusts by noon in advance of today's cold front. The front will bring showers and thunderstorms, with wind gusts up to 50 kt possible in the strongest thunderstorms. Current expectation brings the potential squall line through the region between 15Z at ZZV to 21Z at DUJ/LBE. Mid clouds and gusty winds will continue behind the front into tonight, and ceilings will eventually drop to MVFR before sunrise on Tuesday. .Outlook... Restrictions are likely with Thu/Fri low pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, May 1, 3:33 AM EDT, 9 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 333 AM EDT Mon May 1 2017 MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-021- 509>514-020745- Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson- Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland- Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 333 AM EDT Mon May 1 2017 This Hazardous Weather Outlook is for western Maryland, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. Numerous showers and thunderstorms, some of which may be strong to severe, will cross the region with a cold front today. The primary threat is damaging wind, but large hail and an isolated tornado are possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057>059-068-069-020745- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum- Guernsey-Belmont-Noble-Monroe- 333 AM EDT Mon May 1 2017 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms, some of which may be strong to severe, will cross the region with a cold front today. The primary threat is damaging wind. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. 34
In the hours before
Special weather statement, May 1, 11:31 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1131 AM EDT MON MAY 1 2017
OHZ039-048-057-011615-
Tuscarawas-Coshocton-Muskingum-
1131 AM EDT MON MAY 1 2017
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
CENTRAL COSHOCTON...NORTH CENTRAL MUSKINGUM AND NORTHWESTERN
TUSCARAWAS COUNTIES...
At 1131 AM EDT, a strong thunderstorm was located near Coshocton,
moving northeast at 55 mph.
Wind gusts up to 55 mph are possible with this storm.
Locations impacted include...
New Philadelphia... Dover...
Coshocton... Strasburg...
West Lafayette... Sugarcreek...
Dresden... Bolivar...
Baltic... Mineral City...
Warsaw... Conesville...
This includes Interstate 77 in Ohio between mile markers 81 and 94.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4045 8196 4044 8168 4063 8167 4065 8147
4067 8146 4066 8144 4065 8144 4065 8137
4064 8133 4007 8191 4012 8207
TIME...MOT...LOC 1531Z 213DEG 49KT 4023 8196
TAXSpecial weather statement, May 1, 11:48 AM EDT, 54 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1148 AM EDT MON MAY 1 2017
OHZ048-057-058-068-011645-
Guernsey-Noble-Coshocton-Muskingum-
1148 AM EDT MON MAY 1 2017
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT WESTERN GUERNSEY...SOUTHWESTERN COSHOCTON...MUSKINGUM AND
WESTERN NOBLE COUNTIES...
At 1148 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northwest of Frazeysburg to near
Perry State Forest. Movement was east at 40 mph.
Wind gusts up to 45 mph are possible with these storms.
Locations impacted include...
Zanesville... Cambridge...
New Concord... Byesville...
South Zanesville... North Zanesville...
Dresden... Frazeysburg...
Philo... Pleasant Grove...
Cumberland... Conesville...
This includes the following highways...
Interstate 70 in Ohio near mile marker 143, and between mile
markers 145 and 180.
Interstate 77 in Ohio between mile markers 44 and 55.
These storms may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 3995 8223 3995 8220 4026 8219 4015 8153
3960 8159 3966 8159 3967 8164 3975 8164
3977 8207 3982 8208 3982 8217 3991 8216
3991 8223
TIME...MOT...LOC 1548Z 292DEG 30KT 4025 8219 3984 8222
TAXSpecial weather statement, May 1, 11:54 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1154 AM EDT MON MAY 1 2017
OHZ048-011630-
Coshocton-
1154 AM EDT MON MAY 1 2017
...A LINE OF SHOWERS CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHWESTERN COSHOCTON COUNTY...
At 1154 AM EDT, radar indicated showers were located along a line
extending from near Gambier to 9 miles northwest of Frazeysburg.
Movement was northeast at 40 mph.
Wind gusts up to 45 mph are possible with these showers.
Locations impacted include...
Warsaw... Nellie...
Walhonding... Blissfield...
New Guilford... Layland...
These showers may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4046 8218 4045 8181 4044 8180 4024 8202
4024 8220
TIME...MOT...LOC 1554Z 236DEG 40KT 4039 8234 4022 8224
TAXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 11:31 AM EDT | Special Weather Statement | PBZ | Coshocton | 44 min |
| May 1, 11:48 AM EDT | Special Weather Statement | PBZ | Muskingum | 57 min |
| May 1, 11:54 AM EDT | Special Weather Statement | PBZ | Coshocton | 36 min |
| May 1, 11:58 AM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 47 min |
| May 1, 12:08 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Muskingum, Noble | 67 min |
| May 1, 12:37 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Monroe, Noble | 38 min |
| May 1, 12:51 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Guernsey, Harrison, Monroe, Noble and 1 more | 39 min |
| May 1, 1:22 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Harrison, Jefferson | 53 min |
| May 1, 1:35 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 55 min |
| May 1, 1:50 PM EDT | Areal Flood Advisory | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.